Archiv der Mathematik

, Volume 83, Issue 3, pp 217–228 | Cite as

Fréchet algebras of finite type

  • M. K. Kopp
Original Paper


The main objects of study in this paper are Fréchet algebras having an Arens Michael representation in which every Banach algebra is finite dimensional. We shall classify these algebras using a theorem which ensures that the image of any continuous linear map of a Fréchet space of finite type (i.e., for which the defining seminorms have a finite dimensional cokernel) into any Fréchet space is in fact closed.

Mathematics Subject Classification (2000):

46H40 46J05 46M40 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2004

Authors and Affiliations

  1. 1.Laboratoire d’Analyse et Géométrie UMR 5467Université Bordeaux 1Talence, CedexFrance

Personalised recommendations